# SDR 2006UALA01613

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 31,378 hours, 12,112 cycles
- Engine: Iae V2522A5
- Engine time: 22,606 hours, 8,600 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NR 1 ENGINE COMPRESSOR STALL.  STALL-RTF.  HPC WAS BOROSCOPED, OK.  FOUND BAD 7TH STG BLEED VALVE, REPLACED.  NR 1 ENGINE ACCOMPLISHED BORESCOPE OF HPC 3 AND 4, NO LIMITING DAMAGE FOUND.  ACCOMPLISHED 7TH STAGE BLEED VALVE SOLENOID CHECK AND 10TH STAGE BLEED VALVE SOLENOID CHECK.  REPLACED UPPER 7TH STAGE BLEED VALVE.  ACCOMPLISHED POWER ASSURANCE RUN ON NR 1 ENGINE ALL INDICATIONS AND PARAMETERS NORMAL AND WITHIN LIMITS.  NO STALLS OR SURGES.
